I tapered off Effexor 150 mg, but after being off for a couple of weeks I became completely emotional, either crying or fist-clenching stressed. Oh, and also having insomnia where I couldn't sleep at all. I had stopped taking Effexor because it was increasing my eye pressure. My doctor put me on 50 mg of Quetiapine and now I am so tired, still crying or stressing and feel completely out of it. I can't take this, and I can't get in to see the doctor for a month. Do you think I could just start back taking the Effexor that I have left over in the cabinet?
Can I start back on Effexor 150 mg XR w/o slowly increasing if I have only been off about 8 weeks?
Question posted by Anonymous on 4 July 2022
Last updated on 4 July 2022 by masso
You need to start the Effexor XR with the initial dose of 75mgs. daily and increase the dose gradually on the other hand you have to discontinue the Quetiapine slowly, stopping suddenly can give you withdrawals although you were on a low dose.
- Effexor prescribing info & package insert (for Health Professionals)
- Side effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.